# SDR C77A20150604002

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: 17003387003
- Condition: Cracked
- Location: Fuselage
- Part time: 21,204 hours, 12,120 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT INCOMING FWD FUSELAGE SKIN INSPECTION IN B4 BASIC CHECK, INSPECTION DISCOVERED CRACKED & DISPLACED FILLER COMPOUND AT AN EXISTING EXTERNAL REPAIR DOUBLER LOCATED BETWEEN FRAME 9 & 11, STRINGER 14L & 18L INSTALLED BY EO E175-53MR-014.  THE INTERNAL DOUBLER WAS INSTALLED BY EA E175-53-020.  ENGINEERING DECIDED TO REMOVE THE EXTERNAL DOUBLER FOR FURTHER DAMAGE EVALUATION.  AFTER REMOVAL OF THE DOUBLER, DISCOVERED 3 EACH DENTS MEASURING APPROX THE FOLLOWING DIMENSIONS, 2.10 INCHES X 1.45 INCHES TO A MAXIMUM DEPTH OF .010 INCH DEEP.  2.20 INCHES X 1.97 INCHES TO A MAXIMUM DEPTH OF .010 INCH PROTRUDING.  INTERNAL DOUBLE – 4.25 INCHES X 3.90 INCHES TO A MAXIMUM DEPTH OF .122 INCH DEEP.  DURING AN ATTEMPT TO COLD WORK OUT THE DENT DAMAGE TO ORIGINAL CONTOUR IAW SRM PART II 51-10-05, THE SKIN OIL CANNED IN WITH THE APPROX DIMENSIONS 4.6 INCHES X 2.8 INCHES.  IAW ETD2015-170-050251C.  REQUESTED & RECEIVED RELIEF IN THE FORM OF ETD2015-170-050251C FOR THE ACCOMPLISHMENT OF THE PERMANENT REPAIR.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  EO E175-53MR-014.2 SUPPLEMENTAL FOLLOW UP INSPECTIONS AREA THE SAME AS THE ORIGINAL REPAIR UNDER DISPOSITION IC2009-170/06539B & WILL BE CONTINUED ON THE ORIGINAL EO E175-53MR-014.1 TRACKING EVENTS SET.  REFERENCE EXTERNAL SDE, EDDY CURRENT, THRESHOLD TOGETHER WITH THE NEXT SSI SCHEDULED INSPECTION, INTERVAL OF 40,000FC.  THERE IS NO SPECIFIC TASK IN MPG & MRBR REVISION 10 THAT COVERS THIS REQUIREMENT.  THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-014.2 UNDER WO 1915058.
